MAUDE Adverse Event Report: WARSAW ORTHOPEDICS ATLAS CABLE SYSTEM; WIRE, SURGICAL

WARSAW ORTHOPEDICS ATLAS CABLE SYSTEM; WIRE, SURGICAL
Catalog Number 826-213
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/21/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.
 
Event or Problem Description
It was reported that on (b)(6) 2016, patient presented with pre-op diagnosis: odontoid fracture, atlanto-axial dislocation.For which patient underwent, posterior cervical reduction, internal fixation surgery.Intra-op, at the end of the surgery, the cable had breakage after the physician fixed and cut the cable.The physician had to use steel wire reinforcement to complete the surgery successfully.The product was implanted in the patient.No patient complications were reported.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
ATLAS CABLE SYSTEM
Common Device Name
WIRE, SURGICAL
Manufacturer (Section D)
WARSAW ORTHOPEDICS
2500 silveus crossing
warsaw IN 46582
MDR Report Key6259332
Report Number1030489-2017-00123
Device Sequence Number10886796
Product Code LRN
UDI-Device Identifier00673978047980
UDI-Public00673978047980
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K892651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/12/2023
Device Catalogue Number826-213
Device Lot Number0427628W
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/23/2016
Supplement Date Received by Manufacturer12/23/2016
Initial Report FDA Received Date01/18/2017
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR